Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 20, NWS Shreveport, LA

March 9, 20125 counties in Texas

NWS Shreveport, LA issued this river flood warning at Mar 9, 2012, 8:23 PM CST for 5 counties in Texas. It took effect at Mar 10, 2012, 8:45 AM CST. It was in force for 9 days.

The area

The counties it named.

The facts

Issued
Mar 9, 2012, 8:23 PM CST (02:23 UTC)
In effect from
Mar 10, 2012, 8:45 AM CST
Expired
Mar 19, 2012, 9:43 AM CDT
In force
9 days
Issued by
NWS Shreveport, LA
Flood severity
Minor

Counties Angelina County, TX, Houston County, TX, Polk County, TX, Trinity County, TX, Tyler County, TX

The radar

The Houston radar (KHGX), 176 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River near Diboll (DIBT2). The gauge peaked at 15.15 ft at Mar 12, 2012, 8:00 PM CDT.

actionminormoderate5101503/1003/1103/1203/1303/1403/1503/1603/1703/1803/1903/20
Action stage
11.5 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08033000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

533 
WGUS44 KSHV 100223
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
823 PM CST FRI MAR 9 2012

TXC001-073-225-455-110223-
/O.NEW.KSHV.FL.W.0019.120312T1200Z-120315T1200Z/
/ATOT2.1.ER.120312T1200Z.120312T1800Z.120314T0000Z.NO/
823 PM CST FRI MAR 9 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NECHES RIVER NEAR ALTO.
* FROM MONDAY MORNING TO THURSDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 8:00 PM FRIDAY THE ESTIMATED STAGE WAS NEAR 8.5 FEET.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO
  RISE TO NEAR 16.2 FEET BY TUESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 16.0 FEET...BOAT RAMPS AND PICNIC AREAS NEAR THE RIVER 
  WILL BEGIN TO FLOOD.  RANCHERS SHOULD MOVE CATTLE AND EQUIPMENT 
  NEAR THE RIVER TO HIGHER GROUND.

$$

TXC005-225-373-455-457-110223-
/O.NEW.KSHV.FL.W.0020.120310T1500Z-000000T0000Z/
/DIBT2.1.ER.120310T1500Z.120311T1800Z.000000T0000Z.NO/
823 PM CST FRI MAR 9 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NECHES RIVER NEAR DIBOLL.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 7:15 PM FRIDAY THE STAGE WAS 11.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE MORNING SATURDAY AND 
  CONTINUE TO RISE TO NEAR 12.9 FEET BY EARLY AFTERNOON SUNDAY AND REMAIN 
  STEADY THROUGH AT LEAST MONDAY.
* IMPACT...AT 12.0 FEET...MINOR LOWLAND FLOODING OCCURS.

$$
10 follow-up statements
411 
WGUS84 KSHV 101447
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
847 AM CST SAT MAR 10 2012

TXC001-073-225-455-111447-
/O.EXT.KSHV.FL.W.0019.120311T0645Z-000000T0000Z/
/ATOT2.1.ER.120311T0645Z.120313T0600Z.000000T0000Z.NO/
847 AM CST SAT MAR 10 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR ALTO TEXAS.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7:30 AM SATURDAY THE STAGE WAS 10.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE DURING EARLY SUNDAY AND 
  CONTINUE TO RISE TO NEAR 17.2 FEET BY EARLY TUESDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.

$$

TXC005-225-373-455-457-111447-
/O.EXT.KSHV.FL.W.0020.120310T1445Z-120313T1200Z/
/DIBT2.1.ER.120310T0935Z.120311T1200Z.120312T1800Z.NO/
847 AM CST SAT MAR 10 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE NECHES RIVER NEAR DIBOLL TEXAS.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 815 AM SATURDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY 
  SUNDAY MORNING.  THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  EARLY AFTERNOON.

$$
283 
WGUS84 KSHV 111347
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
847 AM CDT SUN MAR 11 2012

TXC001-073-225-455-121347-
/O.CON.KSHV.FL.W.0019.000000T0000Z-000000T0000Z/
/ATOT2.1.ER.120312T0224Z.120314T0000Z.000000T0000Z.NO/
847 AM CDT SUN MAR 11 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR ALTO TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SUNDAY THE STAGE WAS 15 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 17.3 FEET BY EARLY WEDNESDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.


$$

TXC005-225-373-455-457-121347-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-120316T0000Z/
/DIBT2.1.ER.120310T0935Z.120312T0000Z.120315T0600Z.NO/
847 AM CDT SUN MAR 11 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NECHES RIVER NEAR DIBOLL TEXAS.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM SUNDAY THE STAGE WAS 13.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.3 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY THURSDAY MORNING.

$$
973 
WGUS84 KSHV 121347
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
847 AM CDT MON MAR 12 2012

TXC001-073-225-455-131347-
/O.EXT.KSHV.FL.W.0019.000000T0000Z-120318T0200Z/
/ATOT2.1.ER.000000T0000Z.120313T1800Z.120316T1400Z.NO/
847 AM CDT MON MAR 12 2012

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NECHES RIVER NEAR ALTO TEXAS
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8 AM MONDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.1 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE FRIDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.

$$

TXC005-225-373-455-457-131347-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-000000T0000Z/
/DIBT2.1.ER.120310T0935Z.120312T1315Z.000000T0000Z.NO/
847 AM CDT MON MAR 12 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR DIBOLL TEXAS
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  815 AM MONDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 14.4 FEET 
  BY TOMORROW MORNING.


$$
928 
WGUS84 KSHV 131343
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
843 AM CDT TUE MAR 13 2012

TXC001-073-225-455-141343-
/O.EXT.KSHV.FL.W.0019.000000T0000Z-120316T0600Z/
/ATOT2.1.ER.000000T0000Z.120313T1300Z.120314T1800Z.NO/
843 AM CDT TUE MAR 13 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR ALTO TEXAS.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM TUESDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY AFTERNOON.  ALSO THE RIVER IS CRESTING THIS TUESDAY MORNING
  NEAR 16.5 FEET.
* IMPACT...MINOR LOWLAND FLOODING.

$$

TXC005-225-373-455-457-141343-
/O.CON.KSHV.FL.W.0020.000000T0000Z-000000T0000Z/
/DIBT2.1.ER.120310T0935Z.120313T0100Z.000000T0000Z.NO/
843 AM CDT TUE MAR 13 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR DIBOLL TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 815 AM TUESDAY THE STAGE WAS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 13.9 FEET 
  BY WEDNESDAY MORNING.  ALSO THE NECHES RIVER CRESTED NEAR 15.2 FEET
  DURING MONDAY EVENING.
* IMPACT...MINOR LOWLAND FLOODING.

$$
870 
WGUS84 KSHV 141437
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
937 AM CDT WED MAR 14 2012

TXC005-225-373-455-457-151437-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-120318T1800Z/
/DIBT2.1.ER.120310T0935Z.120313T0100Z.120318T0000Z.NO/
937 AM CDT WED MAR 14 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE NECHES RIVER NEAR DIBOLL TEXAS.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 915 AM WEDNESDAY THE STAGE WAS 14.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY EVENING.
* IMPACT...MINOR LOWLAND FLOODING.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$
861 
WGUS84 KSHV 151435
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
935 AM CDT THU MAR 15 2012

TXC001-073-225-455-151505-
/O.CAN.KSHV.FL.W.0019.000000T0000Z-120316T1200Z/
/ATOT2.1.ER.000000T0000Z.120313T1300Z.000000T0000Z.NO/
935 AM CDT THU MAR 15 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE NECHES RIVER NEAR ALTO TEXAS.
* AT 800 AM THURSDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE NECHES RIVER WILL FALL TO 14.3 FEET BY FRIDAY
  MORNING.

$$

TXC005-225-373-455-457-161435-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-000000T0000Z/
/DIBT2.1.ER.120310T0935Z.120313T0100Z.000000T0000Z.NO/
935 AM CDT THU MAR 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR DIBOLL TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 915 AM THURSDAY THE STAGE WAS 13.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 13.6 FEET 
  BY FRIDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$
275 
WGUS84 KSHV 161440
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
940 AM CDT FRI MAR 16 2012

TXC005-225-373-455-457-171440-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-120319T1800Z/
/DIBT2.1.ER.120310T0935Z.120313T0100Z.120319T0000Z.NO/
940 AM CDT FRI MAR 16 2012

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE NECHES RIVER NEAR DIBOLL TEXAS.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 915 AM FRIDAY THE STAGE WAS 13.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY EVENING.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$
705 
WGUS84 KSHV 171401
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
901 AM CDT SAT MAR 17 2012

TXC005-225-373-455-457-181401-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-120320T0000Z/
/DIBT2.1.ER.120310T0935Z.120313T0100Z.120319T0600Z.NO/
901 AM CDT SAT MAR 17 2012

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NECHES RIVER NEAR DIBOLL TEXAS.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 815 AM SATURDAY THE STAGE WAS 12.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY MONDAY MORNING.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$
662 
WGUS84 KSHV 181330
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
830 AM CDT SUN MAR 18 2012

TXC005-225-373-455-457-191330-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-120320T0600Z/
/DIBT2.1.ER.120310T0935Z.120313T0100Z.120319T1200Z.NO/
830 AM CDT SUN MAR 18 2012

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE NECHES RIVER NEAR DIBOLL TEXAS.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 815 AM SUNDAY THE STAGE WAS 12.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY MORNING.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$
906 
WGUS84 KSHV 191443
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
943 AM CDT MON MAR 19 2012

TXC005-225-373-455-457-191513-
/O.CAN.KSHV.FL.W.0020.000000T0000Z-120320T0600Z/
/DIBT2.1.ER.120310T0935Z.120313T0100Z.120319T1130Z.NO/
943 AM CDT MON MAR 19 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE NECHES RIVER NEAR DIBOLL TEXAS.
* AT 915 AM MONDAY THE STAGE WAS 11.9 FEET. 
* FELL BELOW FLOOD STAGE AT 630 AM MONDAY.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.3 FEET BY TUESDAY
  MORNING.  ALSO EXPECT A NEW RISE TO DEVELOP BY LATE TUESDAY DUE TO
  ADDITIONAL HEAVY RAINFALL.

&&
 
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 4:11 PM CST, 4 hours 12 minutes earlier.

Area forecast discussion, Mar 9, 4:11 PM CST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
411 PM CST FRI MAR 9 2012

.DISCUSSION...

THIS AFTERNOON SURFACE HIGH PRESSURE CONTINUED TO BUILD SOUTH INTO
THE FOUR STATE REGION WHILE A RIDGE OF HIGH PRESSURE ALOFT
EXTENDED FROM THE GULF NORTH ACROSS THE AREA AND INTO OKLAHOMA AND
ARKANSAS. DRY AIR WAS SPREADING INTO THE AREA...BUT MOISTURE
AROUND SURFACE LOW PRESSURE IN THE WESTERN GULF ALONG WITH
MOISTURE ALOFT SPREADING FROM THE PACIFIC AROUND THE MID LEVEL LOW
OVER NEW MEXICO AND MEXICO NORTHEAST IN THE FLOW ALOFT WAS PRODUCING
SHOWERS AND ISOLATED THUNDERSTORMS. THIS PRECIPITATION WAS ALLOWING
THE ATMOSPHERE TO MOISTEN UP OVER PARTS OF EAST AND NORTHEAST TEXAS.
KEPT THE HIGHER POPS FOR TONIGHT THIS AREA. THE LOW ALOFT WILL CONTINUE
TO WOBBLE AROUND TO THE WEST AND KEEP A SUPPLY OF MOISTURE AND
DISTURBANCES SPREADING OUT TO THE EAST AND NORTHEAST. THE FRONTAL SYSTEM
STALLED IN THE NORTHERN GULF WILL RETURN NORTH OVERNIGHT AND BY
LATE SATURDAY AND SATURDAY NIGHT WILL LIFT BACK OVER THE FOUR
STATE REGION AS A WARM FRONT. WIDESPREAD SHOWERS AND ISOLATED
THUNDERSTORMS WILL INCREASE AND SPREAD NORTH OVER THE REGION WITH
LOCALLY HEAVY RAINFALL AS LOW LEVEL MOISTURE WILL INCREASE RAPIDLY
SATURDAY NIGHT INTO SUNDAY. AFTER THE WARM FRONT LIFTS BACK NORTH
OVER THE FORECAST AREA...A COLD FRONT WILL SWEEP EAST AS THE UPPER
LOW LIFTS NORTHEAST INTO THE SOUTHERN AND THEN CENTRAL PLAINS.
RAINFALL WILL BE LOCALLY HEAVY FOR THE OVERNIGHT HOURS SATURDAY
AND AGAIN ON SUNDAY AS THE SURFACE FRONTS MOVE EAST AND NORTHEAST.
IN THE WARM SECTOR BEHIND THE WARM FRONT AND PRIOR TO THE COLD FRONT
ARRIVAL...THE ATMOSPHERE WILL BECOME UNSTABLE AND WITH LIFT OF THE
FRONT AND JET STRUCTURE...SOME STORMS MAY BECOME SEVERE SUNDAY
AFTERNOON AND OVERNIGHT. RAINS END FROM WEST TO EAST MONDAY WITH
A FRONT BECOMING NEARLY STATIONARY SOUTH OF THE AREAS WHERE IT
WASHES OUT. MODEL HINT AT RETURN RAINS NEAR MID WEEK AS A SOUTHWEST
FLOW ALOFT WILL HAVE WEAK DISTURBANCES PASSING OVER THE AREA WITH
A WEAK FRONTAL BOUNDARY NEAR THE REGION. /06/

&&

.AVIATION...

SHOWERS AND THUNDERSTORMS ACROSS MUCH OF CENTRAL TX CONTINUE TO
DEVELOP AND SPREAD EWD INTO E TX. MOST OF THIS ACTIVITY IS
DISSIPATING AS IT MOVES EWD AND ENCOUNTERS DRIER AIR. NELY WINDS
10-15 KTS WITH GUSTS BETWEEN 20-25 KTS ARE EXPECTED THROUGH
SUNSET...WHEN SPEEDS SHOULD DIMINISH BELOW 10 KTS. STALLED FRONTAL
BOUNDARY ALONG THE GULF COAST WILL BEGIN TO MOVE NWD BY SATURDAY
MORNING...BRINGING SLY WINDS AND ANOTHER ROUND OF WIDESPREAD
RAINFALL TO THE REGION FROM SW TO NE BEYOND THE END OF THE TAF PD.
/12/

&&

.FIRE WEATHER...
WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ACROSS CENTRAL
TEXAS MOVING TOWARD THE FIRE DISTRICTS OF EAST TEXAS HAVE BEEN
DISSIPATING AS THEY ENCOUNTER DRIER AIR. HOWEVER...WITH A
CONTINUED SUPPLY OF MOISTURE FEEDING EAST SOME OF THE RAIN
WILL REACH THE SURFACE. NORTHEAST WINDS WILL CONTINUE THROUGH
MOST OF SATURDAY...BEFORE A WARM FRONT LIFTS NORTH ACROSS THE
DISTRICTS SATURDAY EVENING INTO EARLY SUNDAY MORNING...BRINGING A
RETURN OF SOUTHERLY WINDS AND WIDESPREAD RAINFALL. THE WET PATTERN
LOOKS TO CONTINUE INTO AND POSSIBLY THROUGH THE UPCOMING WORK
WEEK. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  41  65  54  73  59 /  20  50 100  90  60
MLU  39  69  55  73  61 /  10  30  50  70  70
DEQ  34  65  51  67  49 /  10  30 100  90  40
TXK  39  65  52  69  53 /  10  50 100  90  40
ELD  34  68  51  72  58 /  10  30  50  80  70
TYR  43  58  54  68  56 /  50  80 100  90  40
GGG  43  61  55  70  57 /  50  80 100  90  40
LFK  42  66  58  74  59 /  60  80 100  90  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

06/12
Hazardous weather outlook, Mar 9, 12:15 PM CST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1215 PM CST FRI MAR 9 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-101200-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1215 PM CST FRI MAR 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A COLD FRONT WHICH CROSSED THE REGION THURSDAY WILL RETURN NORTH
FROM NEAR THE GULF COAST AS A WARM FRONT OVER THE WEEKEND. THIS WILL
BRING ANOTHER ROUND OF HEAVY RAINFALL WITH AN ADDITIONAL ONE TO THREE
INCHES POSSIBLE. MOST OF THE RAINFALL IS EXPECTED SUNDAY...AS A CUT
OFF UPPER LOW LIFTS NORTHEAST ACROSS THE PLAINS. WITH LOCALLY
HEAVY RAINFALL EXPECTED...FLASH FLOODING WILL BE POSSIBLE SATURDAY
NIGHT INTO SUNDAY OVER THE WESTERN HALF OF THE FOUR STATE REGION...
THEN OVER THE CENTRAL AND EASTERN SECTIONS LATE SUNDAY AND SUNDAY
NIGHT. RIVER FLOODING WILL LIKELY CONTINUE IN PARTS OF THE FOUR STATE
REGION. A FEW SEVERE STORMS ARE POSSIBLE SUNDAY ALONG AND AHEAD OF A
COLD FRONT THAT WILL BE MOVING EAST OVER THE REGION AND IN THE WARM
SECTOR AHEAD OF THE COLD FRONT AND IN WAKE OF THE WARM FRONT
THAT WILL LIFT NORTH. THAT WILL BE MAINLY FROM DEEP EAST TEXAS
ACROSS NORTHWEST AND NORTH CENTRAL LOUISIANA...AND SOUTH CENTRAL
ARKANSAS. LARGE HAIL AND HIGH DAMAGING WINDS WILL BE THE MAIN
CONCERN IN RELATION OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGEMENT...HAM RADIO OPERATORS...AND
SPOTTERS MAY BE NEEDED THIS AFTERNOON OR TONIGHT. ADDITIONAL
ACTIVATION MAY BE NEEDED INTO THE WEEKEND AS HIGH WATER BECOMES AN
ISSUE ASSOCIATED WITH HEAVY RAINFALL SATURDAY NIGHT THROUGH
SUNDAY NIGHT.

06

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 8:23 PM CSTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity6 days
Mar 9, 10:34 PM CSTRiver Flood WarningSHVSabine, San Augustine10 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.